RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 5, Pages 1173–1186 (Mi izv3048)  

This article is cited in 3 scientific papers (total in 3 papers)

On the approximation of functions on closed sets by polynomials with entire coefficients

S. Ya. Al'per


Full text: PDF file (1341 kB)

Bibliographic databases:
Received: 07.01.1964

Citation: S. Ya. Al'per, “On the approximation of functions on closed sets by polynomials with entire coefficients”, Izv. Akad. Nauk SSSR Ser. Mat., 28:5 (1964), 1173–1186

Citation in format AMSBIB
\Bibitem{Alp64}
\by S.~Ya.~Al'per
\paper On the approximation of functions on closed sets by polynomials with entire coefficients
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 5
\pages 1173--1186
\mathnet{http://mi.mathnet.ru/izv3048}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=170016}
\zmath{https://zbmath.org/?q=an:0132.05803}


Linking options:
  • http://mi.mathnet.ru/eng/izv3048
  • http://mi.mathnet.ru/eng/izv/v28/i5/p1173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Gel'fond, “On approximation by polynomials with specially chosen coefficients”, Russian Math. Surveys, 21:3 (1966), 207–211  mathnet  crossref  mathscinet  zmath
    2. S. Ya. Al'per, I. Yu. Vinogradova, “On approximation in the mean on curves in the complex plane by polynomials with integer coefficients”, Math. USSR-Izv., 4:3 (1970), 551–567  mathnet  crossref  mathscinet  zmath
    3. V. V. Volchkov, “Approximation of analytic functions by polynomials with integer coefficients”, Math. Notes, 59:2 (1996), 128–132  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:186
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019